# SDR CALA2013093091565

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 51,829 hours, 20,671 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF1 FAULTS. DUE TO REPEAT LOGS FOR VHF 1 TX & RX FAULTS REF ASM 23-51-02 CHECK WIRING CONTINUITY FROM CONNECTION AA (9D,9E,9H,9G,10F,10G,10E,10D,9J,9K,12D,12E,12H,12G,13F,13G,13E,13D,12J,12K). ALSO CHECK WIRING CONTINUITY FROM CONNECTION AB (11B,12B,13B,14B,12A, 11A,14A,13A.  ALSO CHECK VHF 1 ANTENNA COAX WITH A MEGGER, CHECK ALL CONNECTIONS FOR CORROSION.  REF ASM 23-53-06 CHECK WIRING CONTINUITY FROM CONNECTION AA 2F, 2B, 2A, 2C, 2D, 2E, 22J, 2H, 3A, 3B, 3E, 3D, 3F, 3H, 3J. LM7329 ACCOMPLISHED ON PTT #8292001 AND 8202001, REPLACED #1 ACP, VHF COM TEST GOOD.
